# SDR DALA2024012501142

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 26,565 hours, 3,335 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cap
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 SEAT 3J LIFE VEST END CAP BROKEN. CORRECTIVE ACTION: REPLACED END CAP. OK FOR SVC. (5732852)
